# SDR SWAA2024012439148

- Difficulty date: January 9, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 56,188 hours, 28,622 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT STA 380 TO STA 390 LBL 48 DIRTY MAIN CABIN SEAT TRACK AT STA 380 TO STA 390 LBL 45.5 DIRTY AND CORRODED.<[01] REMOVED AND INSTALLED NEW SEAT TRACK AT MAIN CABIN FROM STA 360 TO STA 480 LBL 45.50 PER SRM 51-40-02-0G-0 AND DWG 143A5300;[02] VERIFIED NEW SEAT TRACK INSTALLATION AT MAIN CABIN FROM STA 360 TO STA 480 LBL 45.50 PER SRM 51-40-02-0G-0 AND DWG 143A5300.
